# SDR TAOA099803

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2910 · Hydraulic System, Main
- Part: Modular Unit
- Part number: 65178218
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LGA-DCA - FLT 6451 - 'A' HYDRAULIC SYSTEM FAILURE IN FIGHT AFTER FLAP RETRACTION.  FOUND 'A' SYSTEM MODULAR UNIT LEAKING DUE TO CRACKED FITTING REPLACED MODULE.  REPLACED 1 AND 2 HYDRAULIC PUMPS, CASE DRAIN RETURN AND PRESSURE FILTERS.  SERVICED HYDRAULIC SYSTEM 'A' ALL SYSTEMS CHECKED NORMAL IAW MM CHAPTERS 29-11-0 THROUGH 29-11-102.  (M)
